# SDR C77A20140121017

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Worn
- Location: Cargo Bay
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FWD CARGO AFT BULKHEAD PANEL 132AZ.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED A REPAIR DOUBLER ON WORK ORDER 787256-206 IAW SRM 51-31-00 & 51-75-00 PRINCIPLES IAW ETD 2014-170-003201 & EA E175-50-011 REV IR WORK ORDER 910494.
